Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 4, Pages 46–61
This article is cited in 2 scientific papers (total in 2 papers)
Model of three dimensional double-diffusive convection with cells of an arbitrary shape
S. B. Kozitskii
Pacific Oceanological Institute, Vladivostok, Russia
Three-dimensional double-diffusive convection in a horizontally infinite layer of an uncompressible liquid interacting with horizontal vorticity field is considered in the neighborhood of Hopf bifurcation points. A family of amplitude equations for variations of convective cells amplitude is derived by multiple-scaled method. Shape of the cells is given as a superposition of a finite number of convective rolls with different wave vectors.
For numerical simulation of the obtained systems of amplitude equations a few numerical schemes based on modern ETD (exponential time differencing) pseudospectral methods have been developed. The software packages have been written for simulation of roll-type convection and convection with square and hexagonal type cells. Numerical simulation has showed that the convection takes the form of elongated “clouds” or “filaments”. It has been noted that in the system quite rapidly a state of diffusive chaos is developed, where the initial symmetric state is destroyed and the convection becomes irregular both in space and time. At the same time in some areas there are bursts of vorticity.
double-diffusive convection, amplitude equation, multiple-scale method.
PDF file (1265 kB)
MSC: 34E13, 76E06, 76R99
S. B. Kozitskii, “Model of three dimensional double-diffusive convection with cells of an arbitrary shape”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 4, 46–61
Citation in format AMSBIB
\paper Model of three dimensional double-diffusive convection with cells of an arbitrary shape
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. V. Kazarnikov, S. V. Revina, “Bifurkatsii v sisteme Releya s diffuziei”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 499–514
Kozitskiy S., “Numerical Simulation of Nonstationary Dissipative Structures in 3D Double-Diffusive Convection At Large Rayleigh Numbers”, Ocean Dyn., 68:6 (2018), 713–722
|Number of views:|